Some remarks on general radical theory and distributive near-rings

S. Veldsman*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)119-124
Number of pages6
JournalActa Mathematica Hungarica
Volume60
Issue number1-2
DOIs
Publication statusPublished - Mar 1992

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Some remarks on general radical theory and distributive near-rings'. Together they form a unique fingerprint.

Cite this